Madison (Maddie)

Can a puppy have side effects from having vaccinations?

She's acting kind of lethargic.


Asked by Madison (Maddie) on Apr 7th 2010 in Vaccinations
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Mulder

They can, but most dogs get stressed out going to the vet, and will act sluggish when they get home.

Just keep an eye on her. Usually they'll be back to normal by the end of the night, or certainly by the next day. If this has been going on for multiple days, then you should call the vet back and describe her symptoms.


Mulder answered on 4/7/10. Helpful? Yes/Helpful: No 0 Report this answer


Aster

it isn't common, but does happen. I would call the vet in the morning if she isn't better.


Aster answered on 4/7/10. Helpful? Yes/Helpful: No 0 Report this answer


Guest

Of course they can, do you have pain and lethargy after vaccinations? It's often the same for dogs although some have it to a higher degree than others. It shouldn't last more than a day or two, check with your vet if it continues longer than that.


Member 641257 answered on 4/8/10. Helpful? Yes/Helpful: No 0 Report this answer


Dieta

They can. I would at least tell the vet even if the vet is aware of side effects. They would want to know as some batches can be bad.
I would call them either way. hope Maddie feels better soon :)


Dieta answered on 4/8/10. Helpful? Yes/Helpful: No 0 Report this answer


♥ DEOGIE ♥

Deogie was always sleepy after vaccinations. I would give him a day of R & R to recoop. He was always feeling better within 24 hours.


♥ DEOGIE ♥ answered on 4/8/10. Helpful? Yes/Helpful: No 0 Report this answer


Dunkin

You bet they can, if not given right , they may hurt from how it was given.


Dunkin answered on 4/8/10. Helpful? Yes/Helpful: No 0 Report this answer